Ask an expert
Question

23 Mar 2007

DOCTOR?
Hi Doc,
I have been on the 3 month injection Petogen 150mg for as long as I can remember - I have put on a LOT of weight - heard that the injection is the cause of that - I should have gone again 13/2 but did not as I seriously need to loose weight. Now, I have become very agro and ill-manered and irretable? Is it because of not going for the Petogen? Is it true about the weight thing?
I am 41.

Thanks
Answer 372 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Anon
It coudld be due to the change in hormones - Progesterone can make one put on weight - won't putting in an IUD be an option?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17738 votes
Vote